BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 9, Issue Number: 4

Volume: 9, Issue: 4 (2 Articles)

Research Article
Title: Note on the projectable linear connection in the semi-tangent bundle
Authors: Furkan Yildirim
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2021, Volume: 9, Issue: 4, (OCT 2021), pp:001-010
DOI: 10.20852/ntmsci.2021.453
Viewed: (739) times
Abstract | Full Text| PDF

Research Article
Title: Fibonacci collocation method for solving a class of systems of nonlinear differential equations
Authors: Sertan Alkan and Musa Çakmak
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2021, Volume: 9, Issue: 4, (OCT 2021), pp:011-024
DOI: 10.20852/ntmsci.2021.454
Viewed: (1024) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul